Volume 15, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Structure in the bipolar filtration of topologically slice knots

Tim D Cochran and Peter D Horn

Algebraic & Geometric Topology 15 (2015) 415–428
Bibliography
1 S Akbulut, R Kirby, Branched covers of surfaces in 4–manifolds, Math. Ann. 252 (1979/80) 111 MR593626
2 A J Casson, C M Gordon, On slice knots in dimension three, from: "Algebraic and geometric topology, Part 2" (editor R J Milgram), Proc. Sympos. Pure Math. 32, Amer. Math. Soc. (1978) 39 MR520521
3 J C Cha, M Powell, Covering link calculus and the bipolar filtration of topologically slice links, Geom. Topol. 18 (2014) 1539 MR3228458
4 T D Cochran, S Harvey, P Horn, Filtering smooth concordance classes of topologically slice knots, Geom. Topol. 17 (2013) 2103 MR3109864
5 T D Cochran, W B R Lickorish, Unknotting information from 4–manifolds, Trans. Amer. Math. Soc. 297 (1986) 125 MR849471
6 H Endo, Linear independence of topologically slice knots in the smooth cobordism group, Topology Appl. 63 (1995) 257 MR1334309
7 M H Freedman, F Quinn, Topology of 4–manifolds, 39, Princeton Univ. Press (1990) MR1201584
8 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, 20, Amer. Math. Soc. (1999) MR1707327
9 M Hedden, C Livingston, D Ruberman, Topologically slice knots with nontrivial Alexander polynomial, Adv. Math. 231 (2012) 913 MR2955197
10 J Hom, The knot Floer complex and the smooth concordance group, Comment. Math. Helv. 89 (2014) 537 arXiv:1111.6635
11 S Jabuka, S Naik, Order in the concordance group and Heegaard Floer homology, Geom. Topol. 11 (2007) 979 MR2326940
12 L Moser, Elementary surgery along a torus knot, Pacific J. Math. 38 (1971) 737 MR0383406
13 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
14 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
15 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
16 P S Ozsváth, Z Szabó, Knot Floer homology and rational surgeries, Algebr. Geom. Topol. 11 (2011) 1 MR2764036
17 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard (2003) MR2704683
18 D Ruberman, S Strle, Concordance properties of parallel links, Indiana Univ. Math. J. 62 (2013) 799 MR3164845